090. An Alexandroff Spaces Defined By $\delta$-Preopen Sets

Math. Journal: Bull. Fukuoka Univ. Educ., Part III, ISSN 0532-811X, v. 54, n. 3, p. 1-6, 2005.
Authors: Caldas, M., Fukutake, T., Jafari, S., and  Noiri, T

089. Characterizations of Rarely g-Continuous Multifunctions

Math. Journal: Radovi Matematicki, continued as Sararevo J. Math., ISSN 1840-0655, Bosnia and Hercegovina,  v. 1(13),  n. 1, p. 129-133, 2005.
Authors: Caldas, M., Jafari, S. and Noiri, T.

088. More On Weak $\alpha$-Openness

Math. Journal: Mediterranean Journal Of Math, Italy, v. 2, n. 1, p. 45-54, 2005.
Authors: Caldas, M and Simões, M.

087. On Weakly $\delta$-Open And $\delta$-Closed Function Between Fuzzy Topological Spaces

Math. Journal: Antartica J. Math, India, v. 2, n. 2, p. 181-194, 2005.
Authors: Caldas, M., Navalagi, G. and Saraf, R. K.

086. On ($\Lambda$, $\theta$)-Closed Sets

Math. Journal: Question And Answers In General Topology, USA, v. 23, p. 69-87, 2005.
Authors: Caldas, M., Georgiou, D. N.,  Jafari, S. and  Noiri, T.

085. On Maps And Generalized $\Lambda$-{\alpha}- Sets

Math. Journal: Demonstratio Math., Poland, v. 30, n. 3, p. 729-738, 2005.
Authors: Caldas, M., Ganster, M.,  Navalagi, G. and Jafari, S.

084. On Rarely g-Continuous Functions

Math. Journal: Glasnik Matematicki, Croatia, v. 40, n. 60, p. 321-326, 2005.
Authors: Caldas, M ; Jafari, S.

083. Some Applications Of $\delta$-Preopen Sets In Topological Spaces

Math. Journal: Bulletin Institute Of Math Acad Sinica, China, v. 33, n. 3, 2005.
Authors: Caldas, M., Fukutake, T., Jafari, S. and Noiri, T.

082. $\alpha$-Continuity Can Not Be Decomposed Into Rare $\alpha$-Continuity…

Full Title: $\alpha$-Continuity Can Not Be Decomposed Into Rare $\alpha$-Continuity An Relatively Rare $\alpha
Math Journal: Questions and  Answers in  General Topology, 23,  p. 89-94, 2005
Authors: Caldas, M.  Jafari, S. and Noiri, T.

081. Slightly $\gamma$-Continuous Functions

Math. Journal: Boletim da  Sociedade  Paranaense de Matemática, Parana, Brazil, v. 22, n. 2, p. 63-74, 2004.
Authors: Caldas, M. and  Ekici, E.

080. Some Properties Of $\theta$-Open Sets

Math. Journal: Divulgaciones Matemáticas, V. 12 (2) p.161-169.  2004
Authors: Caldas, M., Jafari, S. and  Kovar, M. M.

079. A New Generalization Of Shanina´S Notion R0 Topological Spaces

Math. Journal: Missouri Journal Math Sci, USA, v. 16, p.173-182, 2004
Authors: Caldas, M.  Jafari, S. and   Hatir, E.

078. Weakly $\alpha$-Open Functions Between Topological Spaces

Math. Journal: Int. J. of Math. Sci., ISSN 0972-754X,  New Delhi. India, v. 3, n. 1, p. 39-51, 2004.
Authors: Caldas, M. and Navalagi, G

077. On Contra Fuzzy Irresolute And Contra Fuzzy Pre-Semi-Closed Maps

Math. Journal: J. Inst.  Math. Compt. Sci., Math. Ser. Calcutta, India,  v. 17, n. 2, p. 105-112, 2004.
Authors: Caldas, M. and Saraf, R. K

076. On $\Lambda_P$-Sets And Functions

Math Journal: Mem. Fac. Sci., Kochi Univ., Ser.A ISSN 0389-0252  Japan, v.25,  p. 1-8, 2004.
Authors: Caldas M., Ganster, M., Jafari, S., and  Noiri, T.


    Please, contact me for any preprint of papers.


    real feel: 19°C
    humidity: 67%
    wind speed: 7 km/h NE
    Forecast July 11, 2020
    Partly sunny
    Partly sunny
    wind speed: 7 km/h NE
    Forecast July 12, 2020
    Intermittent clouds
    Intermittent clouds
    wind speed: 7 km/h N